# SDR CALA0700547

- Difficulty date: September 30, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 59,184 hours, 30,659 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6941602501
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT SHEAR TIE CORRODED AT STA 947 BETWEEN STRINGERS 23L AND 24L.  THE SHEAR TIE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
